Existence and stability of a damped wave equation with two delayed terms in boundary

Authors

  • S. Zitouni Department of Mathematics and Informatics, University of Souk-Ahras, Souk-Ahras
  • A. Ardjouni Department of Mathematics and Informatics, University of Souk-Ahras, Souk-Ahras
  • K. Zennir Department of Mathematics, University of Skikda
  • R. Amiar Department of Mathematics, Faculty of Sciences, University of Annaba, Annaba

Abstract

This paper considers a linear damped wave equation with dynamic boundary conditions where two feedback terms have a delay. In bounded domain, we first establish the question of well-posedness and uniqueness of the solution for the initial-boundary value problem, using semigroup arguments in <cite>kato:67,kato:76,pazy</cite>. Next, by introducing suitable Lyapunov functionals, exponential stability estimates are obtained under conditions on the delay terms.

Downloads

Published

2018-03-31

How to Cite

Zitouni, S., Ardjouni, A., Zennir, K., & Amiar, R. (2018). Existence and stability of a damped wave equation with two delayed terms in boundary. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 9(1), 49-65. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/471

Issue

Section

Research Article